WTF. Is this normal on HGH??
- 12-17-2004, 11:50 AM
WTF. Is this normal on HGH??
Only been on 4iu's since monday and gained 5lbs of water already. I know its water cuz im dieting and have been losing 1.5-2lbs a week. Im on no AAS right now, just an eca stack and started serostim GH on monday. Is 5lbs of water normal in only 5days. How much worse is it gonna get. Can I do something to counteract the water? Thanks
- 12-17-2004, 05:12 PM
You should have ramped up your dose to minimize the sides. It should go away after a month or so...
- 12-17-2004, 11:17 PM
You guys think if I spread my 4iu's into 3 doses instead of 2 it would make a diff? Maybe im bloating cuz im only on GH and no aas?? Maybe throw in some winny and prop until I start my aas cycle?? Could that help?
12-18-2004, 12:24 PM
You should have ramped your dose starting at 2iu's per day the first week or so. Gh will just make some people bloat, it's just the luck of the draw and you are a winner. It should subside in a few weeks. If it's real bad, try lowering your dose to see if that helps, then slowly go back to 4iu's/day.
12-18-2004, 02:06 PM
Bloat has already started to lower, but now i've got a new problem from the GH, gyno.Originally Posted by sikdogg
12-18-2004, 04:00 PM
Did you have gyno before using GH cuz GH doesn't cause gyno (to my limited knowledge)? It will, however, make it grow just as it would anything else.
12-18-2004, 04:11 PM
Its odd, i've never had gyno symptoms except back in Aug03 when I used dbol for the first time with other aas I started getting gyno. I dropped the dbol and added nolva and it went away. I was expierencing itchy sensative nips which went away in a couple days. I did another cycle 5months later with test/eq/winny and hcg at the end with no gyno symptoms at all. Just recently I noticed ever since I started GH I have this little salt grain lump about 1" to the right of my nipple directly udner the skin, not deep at all. It doesnt itch or feel sensative at all though, which makes me not think its gyno but im not sure.Originally Posted by sikdogg
12-19-2004, 10:36 PM
12-20-2004, 10:51 AM
It doesn't sound like gyno...
12-26-2004, 10:46 PM
FB,I´ve had the same,too.Gyno like a bitch,well without the titts,but same cycle Test,gh,and D-Bol-Stopped the Test and D-bol,but continued the gh and it didn´t went away for months,nearly a year.
And yes,gh can cause gyno to some individuals.
Started a year later and did get sensitive nipples nearly immediatly:-( .
I stopped then,starting with d-bol again at lower doses and now added gh and it seems to be OK.I´m usig it now unregularly,´cause I think nature gave me a strong gh-pulse myself and I could do without as well.Test and d-bol or Winny will do the trick for me plus it´s cheaper.
12-27-2004, 12:11 AM
Bro, test and dbol is prolly where you got the gyno from - not the gh. GH will, however, continue to grow it if you already have it. Just like if you had cancer, GH will cause it to grow faster, but it doesn't cause cancer.
12-27-2004, 12:24 AM
gh can cause gyno but it´s not estrogen related.I think you´re right it was mostly from the steroids....
I swear,to me small doses of dbol are having a slight anti-estrogenic effect,sometimes I take dbol at 5-10mg and nipple-sensitity subsides.
12-27-2004, 12:43 AM
Out of all the stuff i've tried, Dbol, test prop,enanthate,cypionate,winst rol,hcg,IGF-1r3 and EQ, the only thing that started to give me gyno was dbol. I was only on 25mg of it as well. 40mg nolva took it away in 3days.
01-12-2005, 09:58 PM
There has been a lot of discussion about this on bolex. Despite the warnings I am continuing to use AAS with HGH but I on the lookout for gyno. Below is a post from Thundr55 I have copied and pasted:
Recently it's become very obvious that gh promotes estrogenic conversion, leaving many experienced juicers with a case of gyno from running even mild amounts of test/even amounts they have easily handled before without any gyno type sides.
Now in everybody's opinion, gh operates on a compound effect. The longer you're on it the better your results, the better it works. This goes for the same with it's negative sides ie: boosting estrogen conversion.
Now the synergy of gh's estrogen conversion, plus the normal conversion from 1 grm of test/wk. Will make gyno very likely as there's a ton of conversion going on.
Earlier on, with the dbol I think he's safe b/c both the test and gh haven't had enough time to begin fully functioning. But it is better safe than sorry. I would keep them on hand and hold off for the first signs of itchy or puffy nips.
P.S. When gh is fully working and you do get gyno symptoms, practically no drug can stop the effects, you have to stop the gh, then get estrogen converting drugs outta the cycle, then once your'e back to normal start the gh back up. Winny is great to run with gh, as you look great, are strong as hell and it helps to block gyno formation.
To get gyno to go away, run nolva 40mgs/ed till it gets under control, then drop to 20 mgs/ed until it goes away or till three months after you're done w/ your cycle. It's a bit of a mixed bag b/c nolva has negative sides (liver toxic over long periods of time, sexual dysfunction, igf-1 downregulation, etc.) but it's the only chance you'll have at totally getting rid of what you have w/o surgery.
I thought you already had the eq running, if not I don't see much harm in starting it up, just watch it b/c even tho it doesn't cause gyno in 98% of users, I'd hate for you to be in that unlucky 2%, so keep tabs on it.
Definitely start the winny, asap. Drop the cyp and once it is fully (i blieve cyp has a 2-3 wk. half life, so wait 3-4 weeks) out of your system, then start the gh up again, and stick to non-aromatizers.
Good Luck bro, been down that road b4 w/Gh and know firsthand it's a bitch
IF you guys keep using hGH with Test there is really not much you can do to stop from getting gyno. The GH will cancel out most of the anti-estrogen/anti-aromatase's action and will just start growing more ER or PR receptors, depending on which you are using, test or nor-test. I've gotten enough email to be fairly certain of this. Guys that have done a gram or more of test with no problem who then use the same amount of test with GH say that there is nothing that will stop the gyno. No amount of anti-aromatase will help. The only thing to do is stop the GH. For this reason IMO if you are doing a hGH cycle stick with very low doses of test and know damn well how to use insulin.
01-13-2005, 01:06 AM
Im only on GH right now(4iu's) and im holding lots of water from it. Cabergoline has helped but im still holding more than normal amounts of water. Maybe I should run some aromasin or adex at a small dose b/c my estrogen could be high from the HGH? Even though im not on AAS?
01-13-2005, 07:12 AM
The bloat from hgh is not due to estrogen so anti-e's probably won't help much.
The only things I found (from research, not personal experience) to help with hgh water retention is to increase water intake and reduce salt intake. If you must, you can try a mild diuretic.
01-13-2005, 01:06 PM
I agree ramp it up when going on and ramp down when coming off. less sides. good luck ski a great winterOriginally Posted by sikdogg
Similar Forum Threads
- By jaredmb05 in forum IGF-1/GHReplies: 6Last Post: 07-23-2011, 10:09 PM
- By darkvard in forum General ChatReplies: 12Last Post: 04-12-2010, 04:50 PM
- By predator124 in forum AnabolicsReplies: 3Last Post: 03-10-2005, 11:47 PM
- By FLY in forum AnabolicsReplies: 9Last Post: 05-04-2004, 04:48 PM